# SDR CA151007015

- Difficulty date: October 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,331 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Shroud
- Part number: 075016187
- Condition: Broken
- Location: Muffler
- Part time: 2,311 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS NOTED BANGING NOISE COMING FROM ENGINE AT LOW IDLE.  ENGINE SHUTDOWN, COWLING WAS REMOVED. HEAT MUFFLER SHROUD WAS FOUND BROKEN AND BANGING AGAINST ENGINE MOUNT.  HEAT MUFFLER WAS INSPECTED FOR DAMAGE NONE WAS FOUND.  NEW HEATER SHROUD WAS INSTALLED. COWLING REPLACED AND ENGINE RAN UP, NOISE WAS NO LONGER THERE.
